# SDR DXTA2024072412454

- Difficulty date: July 24, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 13,945 hours, 10,636 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Precatch
- Condition: Failed
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRECATCH: MAIN DOOR PRECATCH HOLDS THE DOOR CLOSED BUT FAILS TO OPEN WHEN PUSHED. THIS HAS BEEN WRITTEN UP TWICE BEFORE.  ACCESSED THE PRECATCH RELEASE MECHANISM BY MOVING THE DOOR TRIM FROM THE FOWARD DOOR FRAME, ADJUSTED THE PRECATCH CABLE TO BE ABLE TO RETRACT FLUSH WITH DOOR FRAME ALLOWING THE DOOR TO RELEASE AND TO HOLD THE DOOR WITH THE PRECATCH ENGAGED, RTURNED TE DOOR TRIM TO ORIGINAL CONFIGURATION. PERFORMED A SATIFACTORY OPS CHECK OF THE MAIN DOOR PRECATCH REF AMM 52-10-01
